# SDR DLM88050604

- Difficulty date: October 9, 2005
- Submitted: October 20, 2005
- Operation: Air carrier
- Aircraft: N966DL
- Make and model: Doug MD-88
- Aircraft serial: 53115
- Aircraft time: 40,741 hours, 31,601 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Charger
- Part number: 203BC1021
- Part serial: 1081
- Condition: Burned
- Location: Master Battery
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFTER T/O, SMELLED ODOR OF BURNT TOAST.  ODOR DISSIPATED BY LEVEL OFF.  FOUND BATTERY CHARGER WITH BURN SPOT ON IT.  REPLACED BATTERY CHARGER BATTERYS AND BATTERY CHARGER C/B.
